MathSciNet Relay Station
MathSciNet bibliographic data
MR1114461 53C25 (32L25 35J05)
LeBrun, Claude Explicit self-dual metrics on ${\bf C}{\rm P}\sb 2\#\cdots\#{\bf C}{\rm P}\sb 2$. J. Differential Geom. 34 (1991), no. 1, 223–253.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement